Annals of Mathematical Statistics

On Solutions of the Behrens-Fisher Problem, Based on the $t$-Distribution

Henry Scheffe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 1 (1943), 35-44.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731490

Digital Object Identifier
doi:10.1214/aoms/1177731490

Mathematical Reviews number (MathSciNet)
MR7961

Zentralblatt MATH identifier
0060.30704

JSTOR
links.jstor.org

Citation

Scheffe, Henry. On Solutions of the Behrens-Fisher Problem, Based on the $t$-Distribution. Ann. Math. Statist. 14 (1943), no. 1, 35--44. doi:10.1214/aoms/1177731490. https://projecteuclid.org/euclid.aoms/1177731490


Export citation